کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4642579 | 1341348 | 2007 | 20 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On M-functions and operator theory for non-self-adjoint discrete Hamiltonian systems
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We study discrete, generally non-self-adjoint Hamiltonian systems, defining Weyl-Sims sets, which replace the classical Weyl circles, and a matrix-valued M-function on suitable cone-shaped domains in the complex plane. Furthermore, we characterise realisations of the corresponding differential operator and its adjoint, and construct their resolvents.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 208, Issue 1, 1 November 2007, Pages 82-101
Journal: Journal of Computational and Applied Mathematics - Volume 208, Issue 1, 1 November 2007, Pages 82-101
نویسندگان
Shatha Jameel Monaquel, Karl Michael Schmidt,